Foto del docente

Daniele Ritelli

Associate Professor

Department of Statistical Sciences "Paolo Fortunati"

Academic discipline: MAT/05 Mathematical Analysis

Publications

Bernardi E.; Mingari Scarpello G.; Ritelli D., EOQ under exogenous and periodic demand, «ADVANCED MODELLING AND OPTIMIZATION», 2009, 11, pp. 279 - 287 [Scientific article]

G. Mingari Scarpello; D. Ritelli, The hyperelliptic integrals and π, «JOURNAL OF NUMBER THEORY», 2009, 129, pp. 3094 - 3108 [Scientific article]

G. Mingari Scarpello; D. Ritelli, Closed form solution of a periodically forced logistic model, «ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE», 2008, 54, pp. 85 - 94 [Scientific article]

G. Mingari Scarpello; D. Ritelli, EOQ when holding costs grow with the stock level: well-posedness and solutions, «ADVANCED MODELLING AND OPTIMIZATION», 2008, 10, pp. 233 - 240 [Scientific article]

Mingari Scarpello G.; Ritelli D., Exact curvature elastica of a thin cantilever under terminal loads, «JOURNAL OF GEOMETRY AND SYMMETRY IN PHYSICS», 2008, 12, pp. 75 - 92 [Scientific article]

G. Mingari Scarpello; D. Ritelli, Nonlinear Dynamics of a Two-Degree of Freedom Hamiltonian System: Bifurcation and Integration, «NONLINEAR DYNAMICS AND SYSTEMS THEORY», 2008, 8, pp. 97 - 108 [Scientific article]

G. Mingari Scarpello; A. Palestini; D. Ritelli, Straight and circular motions of a particle in the field of two fixed attractors, «JOURNAL OF GEOMETRY AND SYMMETRY IN PHYSICS», 2008, 11, pp. 49 - 66 [Scientific article]

G. Barbiroli; A. Palestini; D. Ritelli, Dynamical analysis of a demand governed market in relation to innovative commodities, «APPLIED SCIENCES», 2007, 9, pp. 22 - 32 [Scientific article]

G. Mingari Scarpello; D. Ritelli, Elliptic integrals solution to elastica's boundary value problem of a rod bent by axial compression, «JOURNAL OF ANALYSIS AND APPLICATIONS», 2007, 5, pp. 53 - 69 [Scientific article]

Mingari Scarpello G.; Ritelli D., PLANAR BRACHISTOCHRONE OF A PARTICLE ATTRACTED IN VACUO BY AN INFINITE ROD, «NEW ZEALAND JOURNAL OF MATHEMATICS», 2007, 36, pp. 241 - 252 [Scientific article]

D. Ritelli; G. Mingari Scarpello, The Goodwin cycle improved with generalized wages: phase portrait, periodic behaviour, «JOURNAL OF INTERDISCIPLINARY MATHEMATICS», 2007, 10, pp. 71 - 87 [Scientific article]

G. Mingari Scarpello; D. Ritelli, A nonlinear variational problem of profit maximization with convex costs, «INTERNATIONAL JOURNAL OF CONTEMPORARY MATHEMATICAL SCIENCES», 2006, Volume 1 N° 6, pp. 267 - 283 [Scientific article]

G. Nicoletti; D. Ritelli; M. Silimbani, A 3-dimensional Eulerian array, «ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE», 2006, Volume 52, pp. 107 - 126 [Scientific article]

G. Mingari Scarpello; D. Ritelli; D. Spelta, Actuarial values calculated using the incomplete Gamma function, «STATISTICA», 2006, 1, pp. 77 - 84 [Scientific article]

G. Mingari Scarpello; D. Ritelli, Elliptic integral solutions of spatial elastica of a thin straight rod bent under concentrated terminal forces, «MECCANICA», 2006, 41, pp. 519 - 527 [Scientific article]